# SDR AALA202507141416

- Difficulty date: July 3, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,314 hours, 5,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100057036
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OVERWING EMERGENCY EXIT LIGHT 420WL DOES NOT TURN OFF. REPLACED EMERGENCY EXIT LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-16.
